# SDR AALA2018112739019

- Difficulty date: November 21, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 5,224 hours, 1,984 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Electrical Box
- Condition: Failed
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENTERTAINMENT SYSTEM MADE A POPPING NOISE THEN WENT BLANK AT ROW 9,  SEATS ABCDEF. SLIGHT  ELECTRICAL ODOR NOTICED.  THE AIRCRAFT WAS GROUNDED.  REPLACED QUAD SEAT ELECTRONICS BOX AT SEAT 8ABC IAW AMM 44-24-32. SECURED THE CONNECTOR J9 OF QSEB AT SEAT 8DEF.  PERFORMED ALL MONITOR FUNCTIONAL CHECKS IAW ALL AMM 44-21-00. NO DEFECTS NOTED.
